On joint ruin probabilities of a two-dimensional risk model with constant interest rate

Zechun Hu, Bin Jiang

Research output: Contribution to journalArticleResearchpeer-review

18 Citations (Scopus)

Abstract

In this note we consider the two-dimensional risk model introduced in Avram, Palmowski and Pistorius (2008) with constant interest rate. We derive the integral-differential equations of the Laplace transforms, and asymptotic expressions for the finite-time ruin probabilities with respect to the joint ruin times Tmax(u1,u2) and Tmin(u1,u2) respectively.
Original languageEnglish
Pages (from-to)309 - 322
Number of pages14
JournalJournal of Applied Probability
Volume50
Issue number2
DOIs
Publication statusPublished - 2013

Cite this